# SDR SWAA2022083141345

- Difficulty date: August 12, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[02] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW AMM 20-60-07-913-801.;[03] REMOVED DAMAGED SECTION OF LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[04] REQUEST NDI FOR HOLES COMMON TO REPAIR;[05] HFEC INSPECTED ALL HOLES COMMON TO THE REPAIR AREA PER NDTM PT6 51-00-00 PROCEDURE 16; NO CRACKS NOTED; EQUIP ID IS000681 DUE 02/2023;[06] RECEIVED REPAIR PARTS FOR BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68: SPLICE ANGLE RO#878723-SWA; REPLACEMENT ANGLE RO#878724-SWA;[07] VERIFIED PARTS RECEIVED WERE FABRICATED PER SRM 57-10-10-2R-5 ON REPAIR ORDERS RO#878723-SWA AND RO#878724-SWA.;[08] VERIFIED MEASUREMENT TABLE.;[09] PERFORM A DETAILED INSPECTION OF REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITH IN THE REPAIR AREA.;[10] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[13] INSTALLED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS1256 S/N: DC003960 DUE: 05/2023.
